# SDR SWAA980410

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DIVERTED TO MSY DUE TO INFLT SHUTDOWN OF NR 1 ENGINE, WHEN OIL PRESSURE DROPPED BELOW RED LINE, DUE TO CSD CARBON SEAL LEAKING.  LANDED WITHOUT INCIDENT.  REMOVED THE CSD FOR ENGINEERING EVALUATION OF THE GEARBOX.  REPLACED NR 1 ENGINE CSD GARLOC SEAL AND RETAINING RING PER BOEING MM.
